# SDR ABXR2012101900063

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 70,322 hours, 33,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35215
- Condition: Cracked
- Location: Bs 618-635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXISTING REPAIR AT STATION 618-635, STRINGERS S-26R AND S-30R.  REPAIR REMOVED, CRACKS DISCOVERED IN 3 LOCATIONS ON THE SKIN.  CUT OUT DAMAGE AND REPAIRED IAW EA B653-60359-MR, REV IR.
